BOOKING IS NOW OPEN
For the 2018 London Classical Pilates Event with Brooke Siler.
February 2-3rd, 2018
1 spot left!
£100 Deposit holds your place*
Call us now on +44 207 372 3490 or email
firstname.lastname@example.org to book.
BACS details for UK residents
NEW YORK PILATES
SORT 400404 A/C 21831585
Acct Info for International attendees;
Unfortunately, we are unable to offer private sessions with Brooke at this time, but attendees are welcome to bring specific issues into Friday's workshop, "Client Clinic".
*£100 deposit is non-refundable.
Brooke Siler began her Pilates training in 1994 under Joseph Pilates’ protégée Romana Kryzanowska at Drago’s Gym in New York City where she spent a decade studying under Romana’s masterful tutelage.
She opened her award-winning Manhattan studio, re:AB Pilates, in 1997 and was quickly embraced by Hollywood’s A-list from Madonna to Dustin Hoffman. “Brooke gave me the best workout I've ever had in my life!” Kirsten Dunst, Actress.
Brooke is best known for penning the New York Times’ best-seller The Pilates Body, which has become the highest grossing Pilates book of all time. She has followed it with titles: Your Ultimate Pilates Body Challenge, The Pilates Body Kit, The Women’s Health Big Book of Pilates and the Pilates Weight Loss for Beginners dvd.
Brooke has been seen in hundreds of national and international publications from Vogue and Glamour to the New York Times and was the first-ever recognized Pilates instructor chosen for the cover of Pilates Style magazine. In addition, she has appeared on multiple dozens of news and lifestyle programs world-wide.
After moving to the UK in 2015 for her family, Brooke still teaches independent classes, workshops, courses and conferences and sits on the board of the Authentic Pilates Union, a non-profit organization dedicated to preserving the authentic work of Joe Pilates. She has remained at the forefront of the Pilates community for more than 20 years because she remains fiercely passionate, purposeful and authentic in her work.
1 and 2 Day Passes
Friday, Feb. 2nd (£120)
12:00 - 12:45 - Mat
12:45 - 13:00 - Break (15min)
13:00 – 15:45 – “Sense of Direction” (2hr 45min) Workshop
In this Wunda Chair Workshop we work on using the directions of movement of the body to inform our Wunda chair choices. By identifying postural lines of tension in the body you can determine which of these powerhouse-heavy exercises are best given in a session, and to whom. This workshop involves honing our eyes to see subtle shifts and misalignments that may be root causes of chronic pain, and working systematically to rebalance the body with intelligent movement choices. This workshop offers a different perspective on your understanding of the chair exercises by drawing parallels within the system that can help you decide how to weave them into your client sessions without missing a beat.
15:45 - 16:15 – Break (30 min)
16:15 – 18:15 – “Client Clinic” (2hr)
This workshop originated with teachers bringing their “problem clients” to Brooke to see if she could help them through specific exercises or challenges in their work; however in this workshop you, the teacher, will become the client. By bringing a singular issue or exercise challenge to the fore, Brooke will have the experimental opportunity to see if she can set you back on the road to success.
18:15-19:00 Refreshments (you know what that means)
This ain't yoga!
19:30 - Whenever Local dinner. Everyone invited. Price is not included in workshop fee. TBC.
Saturday, Feb. 3rd (£120)
11:45-12:30 - Mat
12:30-12:45 - Break (15min)
12:45 – 15:30 – “All Hands On Deck” (2hr 45min) Workshop
This workshop will show you how to deepen your Pilates work through specific hand positioning and body alignment. Participants will be able to experience the system from the perspective of both teacher and student by partnering to experience the effects of tactile cueing on the experience of the exercises. By learning efficient use of hand placement in Pilates sessions you can maximize your clients’ benefits within the Pilates system. Hands on workshop! Be prepared to touch and be touched.
15:30 - 16:00 – Break (30 min)
16:00 – 17:30 – “Spine Corrector Mat” (1hr 30min)
This workshop takes participants through the advanced mat on the spine corrector. Learn how different the mat can feel when supported & challenged by the curves of the Joe’s ingenious barrel.
Book Both Days for £220